Translator Disclaimer
June 2021 Stabilized convex symplectic manifolds are Weinstein
Yakov Eliashberg, Noboru Ogawa, Toru Yoshiyasu
Author Affiliations +
Kyoto J. Math. 61(2): 323-337 (June 2021). DOI: 10.1215/21562261-2021-0004

Abstract

We show that a stabilized convex symplectic (or Liouville) manifold with the homotopy type of a half-dimensional CW-complex is symplectomorphic to a flexible Weinstein manifold.

Citation

Download Citation

Yakov Eliashberg. Noboru Ogawa. Toru Yoshiyasu. "Stabilized convex symplectic manifolds are Weinstein." Kyoto J. Math. 61 (2) 323 - 337, June 2021. https://doi.org/10.1215/21562261-2021-0004

Information

Received: 26 March 2020; Accepted: 18 August 2020; Published: June 2021
First available in Project Euclid: 29 March 2021

Digital Object Identifier: 10.1215/21562261-2021-0004

Subjects:
Primary: 53D35
Secondary: 57R17

Rights: Copyright © 2021 by Kyoto University

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.61 • No. 2 • June 2021
Back to Top